# SDR UPS02837932

- Difficulty date: March 8, 2002
- Submitted: March 27, 2002
- Operation: Air carrier
- Aircraft: N706UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46056
- Aircraft time: 68,093 hours, 45,443 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: 5649028U
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 STA 25 TO 60 INTERNAL DOUBLER IS CORRODED BEYOND LIMITS BETWEEN LONG 26R TO 31R.  REMOVED AND REPLACED DOUBLER IAW DWG 5649028, AND SRM 51-1-20D, 51- 1-21.
